# SDR ASOA201706035081

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 35,225 hours, 27,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROWS 8 TO 18, EMERGENCY DOORS AND BACKSIDE OF THE CEILING PANEL ROW 18. MX FOUND NR 3 EMERGENCY LIGHT BATTERY UNSECURE, SECURED AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
